MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CANNULA SUCTION AND COAGULATION; COAGULATION AND DISSECTION ELECTRODE WITH SUCTION

KARL STORZ SE & CO. KG CANNULA SUCTION AND COAGULATION; COAGULATION AND DISSECTION ELECTRODE WITH SUCTION
Model Number 37370DL
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned at this time, therefore; the product could not be evaluated.
 
Event or Problem Description
Allegedly, during a laparoscopic cholecystectomy procedure, the l hook tip of the electrode fell inside the patient; the doctor was able to retrieve the piece successfully with no harm to the patient and the procedure completed.

Brand Name
CANNULA SUCTION AND COAGULATION
Common Device Name
COAGULATION AND DISSECTION ELECTRODE WITH SUCTION
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9432345
Report Number9610617-2019-00114
Device Sequence Number19477777
Product Code KNF
UDI-Device Identifier04048551155653
UDI-Public4048551155653
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37370DL
Device Catalogue Number37370DL
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient Weight98